Was operated 2 years ago & 2 stents were inserted in my heart, suffering from peripheral edema, taking a diuretic - trosemide 20mg a day, my feet have become numb & lifeless, also do have some tingling feeling, walk about 3-4km a day, is there a medication available? Please could somebody recommend a cure?
Hi Rajive, For all I thought I knew about medicine, I have learned one important thing. If it involves your heart, do not wait call your dr. or more importantly go to the E.R.! You are talking about your heart ( which I know is great) as I read your posts, but now you need help and I would hate myself if I gave you any info that was wrong! If your feet are becoming numb it is possible that another organ may be shutting down. If you are taking a diuretic you should be taking Potassium along with that type of therapy. Gosh, I wish there was something informative I could say. I have to leave town today (by plane), so I don't have time to help you,please go to the hospital I would feel just awful if something happened. I will say some prayers, I always have time for those, be pro-active in your care Rajive, you would probably tell someone else the very same thing. Bless you Fall Queen
rajive--- there is only one way out!!! renw your covenant with god.
thats it! theres your answer he is the one who made you-we go around in a circle about this medicine, that procedure th overall truth is --- get back to seeking his face--calling out to him and following his rules which is in his word--thats what we all must do--treating our bodies with purity and our minds--a lot of stuff in our lives must go! they must be removed! thats the real path to be on--- otherwise we shall suffer in sicknss and disease so folks, i realized i must send a reminder to the sufferers to go back to your first love, innocense and purity--god is waiting on us to get it together--then we can live the kind of life he already prepared for us--- folks say we are waiting on god --thats wrong our mindsets are off-we do things our own way--and its wrong--we have simply defiled gods temple in us--so lets all begin to clean ourselves-get our thinking to line up with gods thinking--then he will meet us--god bless you rajive--read--hear the word of god-hold it firmly focus on that!!! thre is no room for sickness there, holiness and keeping ourselves pure, as best as we can, nothing unclean can dwell in the holiness of gods spirit-it will die--when you pour out to god he hides you from all evil things, he also collects all your tears--- turn your lives around folks, be holy-lets be on one accord with the concept--- its the only way to really live on this earth,let god pour his oil on you, this is for those who belong to god--stay wrapped in his kingdom, or the enemy will snuff you out!!! so while you are still alive, your given another chance to get it together, yes its a fight--whos going to die your soul or your fleshly ways, your choice!!be made whole rajive in god!!! thats when your hange will come, be blessed this is a word of change, encouragement, a renewed covenant with god, encouragement about the role of your flesh, your emotions must not take over gods will already spoken over you, so change more lean more, dedicate more towards god, then all that stuff your talking about will not be able to prosper, it cant live rajive, it cant live with holiness, just remember these things they shall keep you in his prescence,stay pure in heart- you shall see god move on your behalf vtech10
I too take a diuretic... I take Lasix and MUST take a potassium supplement with it, water pills delete the body's potassium supply. I don't know about trosemide as I haven't taken it myself. I think the tingling feeling you feel might be numbness from poor circulation. I would call my doctor and have him change the diuretic you are on to something else as you may be having an allergic reactin or a side effect from this particular one. There are many water pills out there and also ask him about taking a potassium supplement when you take the water pill. Good luck and please call the doctor and explain your situation, make him understand you are not doing well on this medication. Let me know how it goes. Good Luck Rajive... Theresa
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2009 • 1 answer
I have been taking verapamil for the past eight yrs with no problems lately I have been having edema
Posted 1 Jun 2010 • 1 answer
Posted 23 Mar 2011 • 1 answer
Posted 30 Mar 2011 • 2 answers
Posted 9 Jan 2014 • 2 answers